Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 310391, 9 pages
Research Article

A Filled Function Approach for Nonsmooth Constrained Global Optimization

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 28 April 2010; Revised 4 October 2010; Accepted 8 October 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Weixiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weixiang Wang, Youlin Shang, and Ying Zhang, “A Filled Function Approach for Nonsmooth Constrained Global Optimization,” Mathematical Problems in Engineering, vol. 2010, Article ID 310391, 9 pages, 2010. doi:10.1155/2010/310391